# SDR 9603979989

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Apu
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PREVIOUS TO DEPARTURE, ENGINE NR 2 GENERATOR PLACED ON MEL AND APU WAS USED FOR GENERATOR POWER.  DURING CRUISE FLIGHT, THE APU LOW OIL LIGHT ILLUMINATED AND SHORTLY THERE AFTER, THE APU AUTO SHUTDOWN.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO FAR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL SERVICED APU WITH OIL, GROUND RUN AND LEAK CHECKED, NO LEAK NOTICED.
